# SDR AALA20141003011

- Difficulty date: September 13, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 69,268 hours, 29,916 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE CABIN STARTED TO CLIMB WITH A PRESSURIZATION FLOW LIGHT AFTER MANUALLY CLOSING OUTFLOW VLV CABIN WAS STILL CLIMBING.  BOTH FLOW GOUGES SHOWED AIR TO THE PACKS AT 10000 CABIN STARTED TO DESCEND.  CABIN ALTITUDE NEVER EXCEEDED LIMITS.  FLIGHT LANDED WITHOUT INCIDENT.  FOUND DUCT LEAK AT FLANGE OF RT PACK WATER SEPARATOR.  REPLACED DUCT & BOTH WATER SEPARATORS.  SYS GND CHECKED NORMAL OPERATION CLOSED.
